# SDR TWAA9713905

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951U
- Make and model: Doug DC-9-82
- Aircraft serial: 49245
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5953625521
- Condition: Cracked
- Location: Tail Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PBI - FLT 229 - DURING CLIMB, HAD A RECURRENCE OF TAIL COMPARTMENT HIGH LIGHT ILLUMINATION.  LIGHT WENT OUT WITH POWER REDUCTION.  REPAIRED RIGHT AND LEFT PACK Y DUCT MFG P/N 5953625-521.  ACCOMPLISHED TAIL COMPARTMENT LEAK AND Y DUCT HIGH PRESSURE CHECKS.  OPERATIONS CHECKS NORMAL.  (M)
